# SDR CALA2025040703560

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 35,601 hours, 12,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME/ODOR IN FLIGHTDECK/ CABIN BELOW 10000 ENGINE BLEED SOURCE ADDING SMOKE/ ODOR FORM. CONFIRMED WITH PLANNING DEPARTMENT THAT ENGINE 1 HAD AN ENGINE W AS AT MCO THE NIGHT BEFORE AND PER FIM 21-00-00-806 A.4 (ODORS I N THE CABIN AFTER AN ENGINE HAS BEEN OVERHAULED OR THE COMPRESSOR HAS BEEN WASHED ARE NOT UNCOMMON AND NOT CONSIDERED A FAULT)AS A PRECAUTION, RAN ENGINE 1 AND 2 SEPARATELY, OPERATED PACKS I NDIVIDUALLY AND TOGETHER. UNABLE TO DUPLICATE FAULT AND NO DISCR EPANCIES NOTED.
